# SDR SWAA2019010928251

- Difficulty date: January 7, 2019
- Submitted: January 9, 2019
- Operation: Air carrier
- Aircraft: N207WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34012
- Aircraft time: 48,310 hours, 28,594 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Retaining Clip
- Part number: 65C16820
- Condition: Bent
- Location: Girt Bar
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR GIRT BAR CLIP BENT.  STRAIGHTENED GIRT BAR CLIP PER SIP.
